Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 61, NWS Atlanta, GA

April 8, 2020Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 8, 2020, 8:15 PM EDT for Toombs County, Georgia. It was in force for 19 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 8:15 PM EDT (00:15 UTC)
Expired
Apr 8, 2020, 8:34 PM EDT
In force
19 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 8:15 PM EDTTSTM WND DMG1 Wsw Toombs Central, GATREE DOWN ON A HOME NEAR COWARD FARMS ON HWY 56
Apr 8, 8:15 PM EDTTSTM WND DMG2 S Toombs Central, GAREPORT OF 50 TO 75 TREES DOWN AND 15 TO 20 DIFFERENT POWERLINES DOWN BETWEEN GA-56 AND GA-147 ALONG HWY 1.
Apr 8, 8:20 PM EDTTSTM WND DMG3 Se Johnson Corner, GATREE DOWN ON A HOME ON CLIFFORD ROGERS RD
Apr 8, 8:20 PM EDTTSTM WND DMGNew Branch, GASEVERAL TREES AND POWERLINES DOWN IN THE VACINITY OF HWY 178 AND HWY 56.
Apr 8, 8:30 PM EDTTSTM WND DMGEnglish Eddy, GAEMERGENCY MANAGER REPORTS AROUND 100 TREES DOWN WITH MAIN AREA BEING ALONG HIGHWAY 147 NEAR US 1. THESE TREES BLOCKED A LARGE SECTION OF 147 WHICH IS A MAIN EVACUATION ROUTE FOR PLANT HATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
936 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

345 
WUUS52 KFFC 090015
SVRFFC
GAC279-090045-
/O.NEW.KFFC.SV.W.0061.200409T0015Z-200409T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
815 PM EDT Wed Apr 8 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Toombs County in southeastern Georgia...

* Until 845 PM EDT.

* At 815 PM EDT, a severe thunderstorm was located near Toombs
  Central, or near Plant Hatch, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  South Thompson, English Eddy, Toombs Central, New Branch, Rock
  Springs, Cedar Crossing and Johnson Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
      3193 8230 3195 8231 3193 8231 3194 8238
      3195 8238 3196 8239 3195 8239 3201 8248
      3205 8247 3211 8240 3214 8232 3209 8220
      3191 8223
TIME...MOT...LOC 0015Z 304DEG 27KT 3201 8232 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
934 
WWUS52 KFFC 090034
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Wed Apr 8 2020

GAC279-090044-
/O.CAN.KFFC.SV.W.0061.000000T0000Z-200409T0045Z/
Toombs GA-
834 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TOOMBS COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
      3193 8230 3195 8231 3193 8231 3194 8238
      3195 8238 3196 8239 3195 8239 3201 8248
      3205 8247 3211 8240 3214 8232 3209 8220
      3191 8223
TIME...MOT...LOC 0030Z 304DEG 27KT 3193 8218 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:55 PM EDT, 20 minutes earlier.

Area forecast discussion, Apr 8, 7:55 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
755 PM EDT Wed Apr 8 2020

...00Z Aviation Forecast Discussion...

.PREV DISCUSSION... /Issued 321 PM EDT Wed Apr 8 2020/

SHORT TERM /Tonight through Thursday Night/...

Active and pretty complex fcst on tap for the rest of today through
tonight and into Thursday morning as what looks to be two rounds of
strong to severe storms. The first of which is mainly influenced by
a weak upper wave interacting with a moderately unstable airmass
(many areas across the southern half of the CWA even with dewpoints
currently in the mid to upper 60s and SBCAPE ranging from 2000-2500
J/kg). Any breaks in the stratocu could rapidly destabilize. CAMs
are in general consensus of the first area of stronger convection
initiating after 20z just south/west of the Atlanta Metro and then
advecting southward through central GA before exiting by 03z this
evening. Thermal profiles indicating some steep low/mid level lapse
rates along with decent deep layer bulk shear so main threats with
stronger storms look to be damaging wind and large hail. Cannot rule
out a brief tornado.

The second round looks to be overnight with a more amplified upper
shortwave and attendant sfc cold front bringing a ling of strong to
severe storms quickly into the northern CWA after 06z, then making
it into central GA by 10/11z as it weakens being quickly separated
from the upper forcing/moisture. Given some stronger low level
helicity along with continued strong deep layer shear, the main
threats with this round will be damaging winds and possible brief
tornadoes.

As if this isn't enough going on, the enhanced NW gradient winds
behind the front look to reach Wind Advisory criteria Thursday so
have issued one accordingly across the northern majority of the CWA
from 12z Thursday to 00z Friday.

Baker

LONG TERM /Friday through Wednesday/...

No significant changes have been to the long term. Models have come
more in line overall...but still struggle some with the late weekend
short wave. The long term begins dry on Friday. If drying takes
place as forecast...relative humidity values could drop into the mid
20s Friday afternoon. Depending on fuels and timing...this could be
a potential Fire Danger Day. The next significant short wave will be
tracking across the southwest states late Saturday into
Sunday...then moving northeast over the OH Valley on Monday.  This
looks like a stronger system as we return to a moist southwest flow
ahead of it. With increasing shear...instability...and high dew
points...Severe thunderstorms are a possibility late Saturday night
into Sunday night. QPF totals for the Saturday night through Monday
period could be two to three inches over much of the area...locally
higher. GFS and ECMWF push this short wave east of us during the day
Monday. Afterward it looks like another weaker short wave will
affect us for Tuesday and Wednesday. Low pops have been continued
into Wednesday.

41

AVIATION...
18Z UPDATE...

Current lingering high end MVFR stratocu deck lingering across
most sites, which could have some slight improvement this
afternoon. Scattered showers and possible strong to severe TS
this afternoon - greatest TS chance for southern sites but enough
of a chance farther north to include tempo for KATL and nearby
sites as well (in 20-24z time frame). Expecting return of MVFR
cigs overnight (possible IFR) along with a second round of
potential strong to severe storms coming in as a line from the
north. Best estimate is 09-11z for northern sites then weakening
as is quickly pushes across southern sites from 10-12z. Winds
mainly west near 10 kts (some slight decreases overnight) then
shifting NW 12-18 kts gusting 20-27 kts for Thursday behind front.

//ATL CONFIDENCE...18Z UPDATE...
Medium on overall shower/storm coverage/timing.
Medium on morning cig trends.
High on all else.

&&

.AVIATION...
00Z Update...
Shra at MCN/CSG will end by 02z with VFR expected through the
evening at all TAF sites. MVFR cig potential increases by 07-10z.
While a lull in shra/tsra is expected through early morning, a
low end chance for a stray tsra nearing ATL sites from NW prior to
06z cannot be ruled out, but confidence is low and not included
in TAF. Higher confidence for a line of storms from the north
affecting ATL sites by 09-11z. Quick clearing will occur after
12z. W winds at 5-10kts will increase over 10 kts by 08-10z. NW
winds 14-18kts with gusts nearing 30 kts on Thursday.

//ATL Confidence...00Z Update...
Medium confidence on early morning cigs.
Medium confidence on tsra timing and coverage.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  79  48  65 /  60  30   5   5
Atlanta         64  75  48  62 /  60  30   5   0
Blairsville     57  65  38  55 /  60  10   5   0
Cartersville    62  73  44  61 /  60  20   5   0
Columbus        67  82  54  69 /  60  30  10   5
Gainesville     63  73  46  61 /  60  20   5   0
Macon           65  83  52  68 /  50  30  10   5
Rome            62  72  44  61 /  60  20   5   0
Peachtree City  64  78  48  64 /  50  30  10   5
Vidalia         68  86  56  71 /  60  30  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM to 8 PM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Heard...Henry...Jackson...
Jasper...Jefferson...Jones...Lumpkin...Madison...Morgan...
Murray...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Polk...Putnam...Rockdale...South Fulton...
Spalding...Taliaferro...Towns...Union...Walker...Walton...
Warren...Washington...White...Whitfield...Wilkes...Wilkinson.

&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, Apr 8, 12:03 PM EDT, 8 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1203 PM EDT Wed Apr 8 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1203 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Slight Risk for Severe Thunderstorms will be possible for two
rounds of thunderstorms this afternoon and overnight.

This afternoon scattered thunderstorms are expected with the
greatest coverage in the southwestern forecast area. With
sufficient instability and wind shear, damaging wind gusts and
large hail may be possible. Tornadoes are not likely, but if
storms become organized an isolated tornado cannot be ruled out.

Overnight tonight in the early morning hours, a line of storms
will be possible moving into northern Georgia after 3 AM. This
line will have the potential to produce strong straight-line winds
and a weak and short-lived tornado or two.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Early Thursday will see a decaying line of storms in northern
Georgia with a diminishing threat for strong straight-line winds
and a weak, spin-up tornado or two. The threat for any severe
weather is expected to end by mid-morning.

A stronger storm system is expected across the forecast area on
Sunday and Sunday night. Severe thunderstorms may be possible with
this system, as well as a risk of flash flooding with two to three
and a half inches of rain forecast over a thirty-six hour period,
and locally higher amounts possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Apr 8, 6:42 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Wed Apr 8 2020

GAZ096-097-109-082315-
Laurens GA-Bleckley GA-Dodge GA-
642 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAURENS...BLECKLEY AND
NORTHERN DODGE COUNTIES UNTIL 715 PM EDT...

At 642 PM EDT...a strong thunderstorm was over Yonkers, or 9 miles
north of Eastman...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Chester, Dexter, Cadwell, Rentz, Dubois, Gresston,
Plainfield, Empire, Yonkers, Cedar Grove, Roddy, Baileys Park,
Rowland, Paulk, Goldsboro, Rebie and Lowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3234 8343 3236 8344 3251 8325 3234 8275
      3214 8295
TIME...MOT...LOC 2242Z 269DEG 20KT 3233 8321

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 8, 6:47 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Wed Apr 8 2020

GAZ093-095-105-107-082315-
Macon GA-Dooly GA-Houston GA-Pulaski GA-
647 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...NORTHEASTERN
DOOLY...SOUTHERN HOUSTON AND NORTHWESTERN PULASKI COUNTIES UNTIL 715
PM EDT...

At 647 PM EDT...a strong thunderstorm was near Henderson, or 9 miles
southwest of Perry...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hawkinsville, Unadilla, Pinehurst, Dooling, Hayneville, Browndale,
Grovania, Elko, Mock Springs, Grove Park, Moss Oak, Henderson and
Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3222 8391 3225 8394 3234 8391 3244 8389
      3240 8354 3227 8350 3215 8358
TIME...MOT...LOC 2247Z 285DEG 36KT 3236 8385

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 8, 7:10 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Wed Apr 8 2020

GAZ091>093-102>104-082345-
Macon GA-Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
710 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
EASTERN STEWART...SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL
745 PM EDT...

At 710 PM EDT...a strong thunderstorm was over Church Hill, or 8
miles south of Buena Vista...moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Buena Vista, Ellaville, Preston, Richland, Plains,
Andersonville, Sumter, Putnam, Seminole, Croxton Crossroads, New Era,
La Crosse, Draneville, Andersonville National Historic, Friendship,
Clearview, Doyle, Maddox and Bumphead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3190 8437 3192 8438 3197 8444 3193 8444
      3209 8473 3221 8463 3234 8461 3226 8408
      3206 8412 3191 8425 3192 8434 3187 8434
TIME...MOT...LOC 2310Z 287DEG 42KT 3219 8454

WIND...40MPH
Local storm report, Apr 8, 7:14 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     FORT BENNING            32.33N  84.99W
04/08/2020  M55 MPH          CHATTAHOOCHEE      GA   AWOS

&&

EVENT NUMBER FFC2000296

LREAVES
Special weather statement, Apr 8, 7:48 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Wed Apr 8 2020

GAZ111>113-090030-
Toombs GA-Wheeler GA-Montgomery GA-
748 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER AND MONTGOMERY
COUNTIES UNTIL 830 PM EDT...

At 748 PM EDT...a strong thunderstorm was near Mount Vernon...moving
east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lyons, Mount Vernon, Vidalia, Glenwood, Uvalda, Ailey, Higgston,
Santa Claus, Alston, Center, Toombs Central, Ohoopee, New Branch,
Landsburg, Ponderosa, South Thompson, English Eddy, Rock Springs,
Cedar Crossing and Johnson Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3191 8225 3193 8226 3194 8228 3193 8230
      3195 8231 3193 8231 3193 8232 3194 8238
      3195 8238 3196 8241 3195 8240 3197 8243
      3209 8278 3231 8272 3222 8221 3216 8218
      3214 8220 3191 8223
TIME...MOT...LOC 2348Z 290DEG 41KT 3214 8257

HAIL...0.25IN
WIND...40MPH
Local storm report, Apr 8, 8:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     1 E FIVE POINTS         32.29N  83.89W
04/08/2020                   MACON              GA   911 CALL CENTER

            REPORT OF TREES DOWNED IN MACON COUNTY ALONG GA-329
            NEAR THE DOOLY COUNTY LINE.

&&

EVENT NUMBER FFC2000297

KMM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:23 PM EDTSpecial Weather StatementFFCTelfair22 min
Apr 9, 1:27 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield63 min
Apr 9, 2:31 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray, Union29 min
Apr 9, 3:01 AM EDTSpecial Weather StatementFFCTowns, Union, White29 min
Apr 9, 3:18 AM EDTSpecial Weather StatementFFCFloyd27 min
Apr 9, 3:35 AM EDTSpecial Weather StatementFFCBartow, Floyd25 min
Apr 9, 4:00 AM EDTSpecial Weather StatementFFCCobb30 min
Apr 9, 4:11 AM EDTSpecial Weather StatementFFCHaralson, Polk34 min
Apr 9, 4:29 AM EDTSpecial Weather StatementFFCCobb31 min
Apr 9, 4:40 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding35 min
Apr 9, 5:06 AM EDTSpecial Weather StatementFFCClayton, Douglas24 min
Apr 9, 5:22 AM EDTSpecial Weather StatementFFCLamar, Spalding23 min
Apr 9, 5:40 AM EDTSevere Thunderstorm WarningFFCBibb, Jones, Lamar, Monroe32 min
Apr 9, 5:51 AM EDTSpecial Weather StatementFFCPutnam24 min
Apr 9, 6:11 AM EDTSpecial Weather StatementFFCJones, Wilkinson34 min
Apr 9, 6:43 AM EDTSpecial Weather StatementFFCJohnson, Wilkinson32 min
Apr 9, 6:54 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson40 min
Apr 9, 7:36 AM EDTSpecial Weather StatementFFCEmanuel9 min
Apr 9, 3:08 PM EDTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more29 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.